# SDR 98ZZZX1781

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6220 · Main Rotor Head
- Part: Pad Bearing
- Part number: 222310503101
- Condition: Debonded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAD BEARING DEBONDED.  REMOVED AND REPLACED.
